CSpace

Browse/Search Results:  1-10 of 28 Help

Selected(0)Clear Items/Page:    Sort:
Stochastic higher-order three-scale strength prediction model for composite structures with micromechanical analysis 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2022, 卷号: 465, 页码: 30
Authors:  Dong, Hao;  Yang, Zihao;  Guan, Xiaofei;  Cui, Junzhi
Favorite  |  View/Download:95/0  |  Submit date:2023/02/07
Composite structures  Multiscale random configurations  SHTSP model  Multilevel strategy  Strength prediction  
Model-Free Reinforcement Learning by Embedding an Auxiliary System for Optimal Control of Nonlinear Systems 期刊论文
IEEE TRANSACTIONS ON NEURAL NETWORKS AND LEARNING SYSTEMS, 2022, 卷号: 33, 期号: 4, 页码: 1520-1534
Authors:  Xu, Zhenhui;  Shen, Tielong;  Cheng, Daizhan
Favorite  |  View/Download:109/0  |  Submit date:2022/06/21
Mathematical model  Trajectory  Heuristic algorithms  Optimal control  System dynamics  Artificial neural networks  Convergence  Approximate optimal control design  auxiliary trajectory  completely model-free  integral reinforcement learning (IRL)  
Two-scale and three-scale asymptotic computations of the Neumann-type eigenvalue problems for hierarchically perforated materials 期刊论文
APPLIED MATHEMATICAL MODELLING, 2021, 卷号: 92, 页码: 565-593
Authors:  Ma, Qiang;  Ye, Shuyu;  Cui, Junzhi;  Yang, Zhiqiang;  Jiang, Xue;  Li, Zhihui
Favorite  |  View/Download:197/0  |  Submit date:2021/04/26
Hierarchically perforated structure  Successive two-scale asymptotic analysis  Neumann-type elliptic eigenvalue problem  Second-order two-scale and three-scale  asymptotic computations  Finite element simulation  
Social Optima in Robust Mean Field LQG Control: From Finite to Infinite Horizon 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2021, 卷号: 66, 期号: 4, 页码: 1529-1544
Authors:  Wang, Bing-Chang;  Huang, Jianhui;  Zhang, Ji-Feng
Favorite  |  View/Download:206/0  |  Submit date:2021/06/01
Mathematical model  Games  Robustness  Uncertainty  Optimal control  Stochastic processes  Differential equations  Forward-backward stochastic differential equation (FBSDE)  linear quadratic optimal control  mean field control  model uncertainty  social functional variation  
MULTI-AGENT SOLVER FOR NON-NEGATIVE MATRIX FACTORIZATION BASED ON OPTIMIZATION 期刊论文
KYBERNETIKA, 2021, 卷号: 57, 期号: 1, 页码: 60-77
Authors:  Tu, Zhipeng;  Li, Weijian
Favorite  |  View/Download:156/0  |  Submit date:2021/04/26
distributed optimization  non-negative matrix factorization  multiplicative update rules  multi-agent network  
Adaptive distributed optimization algorithms for Euler-Lagrange systems 期刊论文
AUTOMATICA, 2020, 卷号: 119, 页码: 7
Authors:  Zou, Yao;  Meng, Ziyang;  Hong, Yiguang
Favorite  |  View/Download:233/0  |  Submit date:2020/09/23
Distributed algorithm  Distributed optimization  Euler-Lagrange system  Gain adaptation  
Output Tracking of Boolean Control Networks 期刊论文
IEEE TRANSACTIONS ON AUTOMATIC CONTROL, 2020, 卷号: 65, 期号: 6, 页码: 2730-2735
Authors:  Zhang, Xiao;  Wang, Yuanhua;  Cheng, Daizhan
Favorite  |  View/Download:209/0  |  Submit date:2020/09/23
Controllability  Indexes  Trajectory  Open loop systems  Artificial neural networks  Tracking loops  Control theory  Boolean control network (BCN)  control invariant subset  output tracking  semitensor product (STP)  set controllability  
A NOVEL LEAST SQUARES METHOD FOR HELMHOLTZ EQUATIONS WITH LARGE WAVE NUMBERS 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2020, 卷号: 58, 期号: 5, 页码: 3091-3123
Authors:  Hu, Qiya;  Song, Rongrong
Favorite  |  View/Download:163/0  |  Submit date:2021/01/14
Helmholtz equations  inhomogeneous media  large wave number  auxiliary unknowns  least squares  error estimates  preconditioner  
Strong convergence rates of semidiscrete splitting approximations for the stochastic Allen-Cahn equation 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 4, 页码: 2096-2134
Authors:  Brehier, Charles-Edouard;  Cui, Jianbo;  Hong, Jialin
Favorite  |  View/Download:192/0  |  Submit date:2020/01/10
stochastic Allen-Cahn equation  splitting scheme  strong convergence rate  exponential integrability  
A convergent adaptive finite element method for elliptic Dirichlet boundary control problems 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2019, 卷号: 39, 期号: 4, 页码: 1985-2015
Authors:  Gong, Wei;  Liu, Wenbin;  Tan, Zhiyu;  Yan, Ningning
Favorite  |  View/Download:230/0  |  Submit date:2020/01/10
optimal control problem  elliptic equation  Dirichlet boundary control  energy space  adaptive finite element method  convergence